# SDR DALA2016032302250

- Difficulty date: March 22, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 62,883 hours, 45,830 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 370-375
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON FUSELAGE SKIN, BS 370-375 OVER LONG 29 LT.  ELONGATED HOLE WAS REPAIRED IAW ETI-88-16-102, REV 1 AND ERA 543192-14, REV ORIGINAL.
